# SDR WX0A2017053073255

- Difficulty date: May 22, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 40,076 hours, 24,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAPS 28 SELECTION, GEAR WARNING SOUNDED AND COULD NOT BE SILENCED.  EMERGENCY DECLARED,  R & R THE CAWS AND PSEU.
